标题:Nonlocal Symmetry and Interaction Solutions of a Generalized Kadomtsev Petviashvili Equation
作者:Huang, LL[1];Chen, Y[1];Ma, ZY[2]
作者全称:Huang, Li-Li[1];Chen, Yong[1];Ma, Zheng-Yi[2]
通讯作者地址:Chen, Y (reprint author), East China Normal Univ, Shanghai Key Lab Trustworthy Comp, Shanghai 200062, Peoples R China.
出版年:2016
卷:66
期:2
页码:189-195
关键词:consistent riccati expansion; nonlocal symmetry; Painlev� expansion; soliton-cnoidal wave solution
摘要:A generalized Kadomtsev-Petviashvili equation is studied by nonlocal symmetry method and consistent Riccati expansion (CRE) method in this paper. Appl 更多
收录类别:SCOPUS;SCIE
WOS被引:3
Scopus被引:3
当年影响因子:0.989
5年影响因子:0.855
JCR分区:Q3
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

wos被引: 3 更新
scopus被引: 3

影响因子

当年影响因子 : 0.989

网络计量

其他

TOP